# SDR SWAA2023121219628

- Difficulty date: November 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV DOOR POST HAS EVIDENCE OF CORROSION AT THE LOWER END.<[01] REJECT: FAULT IS PRESENTED FOR FINAL SIGN OFF WITH THE CORRECTIVE ACTION LEFT BLANK. ALSO SELECT REFERENCE DOES NOT MATCH PRIMARY REPAIR. SEE MPM 52.02.01.01 AND MPM 51.03.01.  PLEASE SEE PAUSE NOTES UNDER 'TASK INFORMATION' TAB FOR GUIDANCE.;[02] LAV POST REPLACED REFERENCE STEP 7: 1. ROGERS; RYAN (PARTIAL) 13-NOV-2023 23:05:31 INSTALLED FWD LAV DOOR AFT DOOR POST PER CMM 25-48-24. 2. BLUME; VINCENT (PENDING) 13-NOV-2023 23:10:56 VERIFIED INSTALLED FWD LAV DOOR AFT DOOR POST PER CMM 25-48-24. 3. BLUME; VINCENT (COMPLETE) 14-NOV-2023 01:09:13 VERIFIED INSTALLED FWD LAV DOOR AFT DOOR POST PER CMM 25-48-24;[03] LAV POST REPLACED REFERENCE STEP 7 & ALL OTHER STEPS FOR ASSOCIATED REPAIR ACTIONS.  1. ROGERS; RYAN (PARTIAL) 13-NOV-2023 23:05:31 INSTALLED FWD LAV DOOR AFT DOOR POST PER CMM 25-48-24. 2. BLUME; VINCENT (PENDING) 13-NOV-2023 23:10:56 VERIFIED INSTALLED FWD LAV DOOR AFT DOOR POST PER CMM 25-48-24. 3. BLUME; VINCENT (COMPLETE) 14-NOV-2023 01:09:13 VERIFIED INSTALLED FWD LAV DOOR AFT DOOR POST PER CMM 25-48-24;[04] C/W - SEE ALL WORK ACCOMPLISHED;[05] C/W
